MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Catalog Number NVTR-23
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2024, a 23mm navitor transcatheter aortic valve (serial: (b)(6)) was chosen for implantation utilizing a small flexnav delivery system.Pre-balloon valvuoplasty was performed with a 16mm atlas gold balloon.The navitor valve was then delivery to the annulus.When checking the commisural alignment with overlapping projection of fluoroscopy, the aortic end of the valve stent was distorted.It was suspected the stent struts were twisted inside the valve capsule.There was no torque applied to the delivery system.The navitor was recaptured and removed.A replacement 23mm navitor and small flexnav delivery system were used to complete the procedure successfully with good result.There were no patient consequences reported.
 
Additional Manufacturer Narrative
An event of material deformation of stent post reported.A returned device inspection\could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.The investigation was unable to determine the cause for the reported material deformation of stent post.There is no indication of a product quality issue with regards to manufacture, design, or labeling.

Brand Name
NAVITOR TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key20695114
Report Number2135147-2024-05778
Device Sequence Number3714949
Product Code NPT
UDI-Device Identifier05415067031570
UDI-Public(01)05415067031570(17)250116(10)8328696
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/16/2025
Device Catalogue NumberNVTR-23
Device Lot Number8328696
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/22/2024
Supplement Date Received by Manufacturer01/12/2025
Initial Report FDA Received Date11/15/2024
Supplement Report FDA Received Date01/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age80 YR
Patient SexFemale